MAUDE Adverse Event Report: SYNTHES GMBH 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 46MM; SCREW, FIXATION, BONE

SYNTHES GMBH 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 46MM; SCREW, FIXATION, BONE
Model Number 212.217
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: procode: additional device product codes: ktt, hrs.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, while placing a cable, the surgeon noticed that the cable was loose and elected to remove it.After removing locking bolts from a previously placed femoral nail, the surgeon attempted to purposefully put a 5.0 locking screw in a non-locking hole through the nail, and the locking screw threads flattened out.The screw was removed, and a 4.5 cortex screw was used in its place.The surgery was completed successfully without any delay.The patient outcome was stable.No further information is available.This report involves one 5.0mm locking screw slf-tpng with t25 stardrive recess 46mm.This is report 1 of 1 for (b)(4).

Brand Name
5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 46MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16443163
Report Number8030965-2023-02269
Device Sequence Number5835579
Product Code HWC
UDI-Device Identifier10886982152244
UDI-Public(01)10886982152244
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212.217
Device Catalogue Number212.217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7MM CABLE WITH CRIMP 750MM-STERILE; UNK - NAILS
Patient Age34 YR
Patient SexMale
Patient Weight117 KG